Advertisement

Algebra and Logic

, Volume 22, Issue 2, pp 119–129 | Cite as

Finite distributive lattices of quasivarieties

  • V. I. Tumanov
Article

Keywords

Mathematical Logic Distributive Lattice Finite Distributive Lattice 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. I. Budkin and V. A. Gorbunov, "On the theory of quasivarieties of algebraic systems," Algebra Logika,14, No. 2, 123–142 (1975).Google Scholar
  2. 2.
    V. A. Gorbunov and V. I. Tumanov, "On a class of lattices of quasivarieties," Algebra Logika,19, No. 1, 59–80 (1980).Google Scholar
  3. 3.
    V. A. Gorbunov and V. I. Tumanov, "On the structure of lattices of quasivarieties," Dokl. Akad. Nauk SSSR,254, No. 2, 272–275 (1980).Google Scholar
  4. 4.
    Yu. L. Ershov, Decidability Problems and Constructive Models [in Russian], Nauka (1980).Google Scholar
  5. 5.
    A. I. Mal'tsev, Algebraic Systems [in Russian], Nauka (1970).Google Scholar
  6. 6.
    V. A. Gorbunov and D. M. Smirnov, "Finite algebras and the general theory of quasivarieties," in: Colloq. Math. Soc. J. Bolyai. 28. Finite Algebra and Multiple-Valued Logic, Szeged (Hungary) (1979), pp. 325–332.Google Scholar
  7. 7.
    G. Gratzer, General Lattice Theory, Akademie-Verlag, Berlin (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • V. I. Tumanov

There are no affiliations available

Personalised recommendations